Cuntz Splice invariance for purely infinite graph algebras

Authors

  • Rasmus Bentmann

DOI:

https://doi.org/10.7146/math.scand.a-96633

Abstract

We show that the Cuntz Splice preserves the stable isomorphism class of a purely infinite graph $\mathrm{C}^*$-algebra with finitely many ideals.

References

Bates, T., Hong, J. H., Raeburn, I., and Szymański, W., The ideal structure of the $C^*$-algebras of infinite graphs, Illinois J. Math. 46 (2002), no. 4, 1159–1176.

Bates, T. and Pask, D., Flow equivalence of graph algebras, Ergodic Theory Dynam. Systems 24 (2004), no. 2, 367–382. https://doi.org/10.1017/S0143385703000348

Bentmann, R., Kirchberg $X$-algebras with real rank zero and intermediate cancellation, J. Noncommut. Geom. 8 (2014), no. 4, 1061–1081. https://doi.org/10.4171/JNCG/178

Bentmann, R. and Meyer, R., A more general method to classify up to equivariant KK-equivalence, preprint arXiv:1405.6512 [math.OA], 2014.

Bowen, R. and Franks, J., Homology for zero-dimensional nonwandering sets, Ann. of Math. (2) 106 (1977), no. 1, 73–92. https://doi.org/10.2307/1971159

Crisp, T. and Gow, D., Contractible subgraphs and Morita equivalence of graph $C^*$-algebras, Proc. Amer. Math. Soc. 134 (2006), no. 7, 2003–2013. https://doi.org/10.1090/S0002-9939-06-08216-5

Cuntz, J., A class of $C^ast $-algebras and topological Markov chains. II. Reducible chains and the Ext-functor for $C^ast $-algebras, Invent. Math. 63 (1981), no. 1, 25–40. https://doi.org/10.1007/BF01389192

Cuntz, J. and Krieger, W., A class of $C^ast $-algebras and topological Markov chains, Invent. Math. 56 (1980), no. 3, 251–268. https://doi.org/10.1007/BF01390048

Drinen, D. and Tomforde, M., The $C^*$-algebras of arbitrary graphs, Rocky Mountain J. Math. 35 (2005), no. 1, 105–135. https://doi.org/10.1216/rmjm/1181069770

Eilers, S., Restorff, G., and Ruiz, E., Classification of graph $C^*$-algebras with no more than four primitive ideals, in “Operator algebra and dynamics”, Springer Proc. Math. Stat., vol. 58, Springer, Heidelberg, 2013, pp. 89--129. https://doi.org/10.1007/978-3-642-39459-1_5

Eilers, S., Restorff, G., Ruiz, E., and Sørensen, A. P. W., Geometric classification of unital graph $C^*$-algebras of real rank zero, preprint arXiv:1505.0677 [math.OA], 2015.

Hong, J. H. and Szymański, W., Purely infinite Cuntz-Krieger algebras of directed graphs, Bull. London Math. Soc. 35 (2003), no. 5, 689–696. https://doi.org/10.1112/S0024609303002364

Kirchberg, E., Das nicht-kommutative Michael-Auswahlprinzip und die Klassifikation nicht-einfacher Algebren, in “$C^*$-algebras (Münster, 1999)'', Springer, Berlin, 2000, pp. 92--141.

Mac Lane, S., Homology, Classics in Mathematics, Springer-Verlag, Berlin, 1995.

Meyer, R. and Nest, R., $C^*$-algebras over topological spaces: the bootstrap class, Münster J. Math. 2 (2009), 215–252.

Raeburn, I., Graph algebras, CBMS Regional Conference Series in Mathematics, vol. 103, American Mathematical Society, Providence, RI, 2005. https://doi.org/10.1090/cbms/103

Raeburn, I. and Szymański, W., Cuntz-Krieger algebras of infinite graphs and matrices, Trans. Amer. Math. Soc. 356 (2004), no. 1, 39–59. https://doi.org/10.1090/S0002-9947-03-03341-5

Restorff, G., Classification of Cuntz-Krieger algebras up to stable isomorphism, J. Reine Angew. Math. 598 (2006), 185–210. https://doi.org/10.1515/CRELLE.2006.074

Rørdam, M., Classification of Cuntz-Krieger algebras, $K$-Theory 9 (1995), no. 1, 31–58. https://doi.org/10.1007/BF00965458

Sørensen, A. P. W., Geometric classification of simple graph algebras, Ergodic Theory Dynam. Systems 33 (2013), no. 4, 1199–1220. https://doi.org/10.1017/S0143385712000260

Published

2018-02-20

How to Cite

Bentmann, R. (2018). Cuntz Splice invariance for purely infinite graph algebras. MATHEMATICA SCANDINAVICA, 122(1), 91–106. https://doi.org/10.7146/math.scand.a-96633

Issue

Section

Articles